# SDR DALA2019122097441

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1408932) TWO DENTS ON FUSELAGE SKIN, NEAREST TO TWO EXISTING MON DENTS, FROM STA 600 TO 640 BTW ST15 L -ST18 L. FUS. CORRECTIVE ACTION: DENTS ON FUSELAGE SKIN WERE REPAIRED PER. ETI-57-19-187 REV. 2 AND E/RA 584001-14AD REV. ORIG.
